# SDR UIEA2024072600752

- Difficulty date: August 6, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N508KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36135
- Aircraft time: 52,979 hours, 9,678 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1000 INTERCOSTAL LUG FITTING LBL 11.33 FOUND CRACK( INTERCOSTAL LUG FITTING REPLACED AS PER ATLAS AIR EO 4453C024 REV 4 PART 3 STEP 3 CONDITION 6. NO FURTHER DEFECTS NOTED )
